# SDR PIDA20050146

- Difficulty date: September 27, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654580711
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE WEB AND ATTACH ANGLE JUST FORWARD OF THE R1 DOOR AT BS 294 ABOVE STR 12RT.  REPLACED WEB AND ANGLE PER DWG 65-45807 AND SRM 51-10-1.
